MathSciNet Relay Station
MathSciNet bibliographic data
MR2271943 32A60 (46E20 47A57)
Agler, Jim; McCarthy, John E.; Stankus, Mark Toral algebraic sets and function theory on polydisks. J. Geom. Anal. 16 (2006), no. 4, 551–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement